# SDR CALA9801212

- Difficulty date: July 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16887
- Make and model: Doug DC-9-82
- Aircraft serial: 49116
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Pins
- Condition: Worn
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FORCE REQUIRED TO RELEASE TAILCONE USING EXTERIOR HANDLE WAS BELOW LIMITS.  WORN ALIGNMENT PINS AND RECEPTACLES WERE REPLACED AND LATCHES WERE ADJUSTED IAW MM 53-50-00.
